# SDR CA020828003

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 958 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3397 · Light System Wiring
- Part: Control Unit
- Part number: RAX5301A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN CREW REPORTED  'PASSENGER READING LIGHT NOT WORKING IN Y CLASS.'  THE 1ST OBSERVATION BY MAINT NOTED THAT IN CENTER SECTION OF AFT CABIN,  ROWS 19DEF TO 36DEF,  CALL LIGHT ILLUMINATED AT SEAT 36DEF,  26DEF & APPROXAMITELY ROW 20 OR 21DEF.  CALL LIGHT AT SEAT 26DEF UNUSUAL ORANGE COLOR.  PSU  SEAT ROW 26DEF INDICATED EVIDENCE OF EXTREME FAILURE AS INDICATED BY SMOKE REMAINS ON & AROUND PAX SERVICE UNIT DECODER (PSUD).  A/C WIRING CONNECTOR PINS 2 & 3 TO PSUD J2 CONNECTOR WERE BURNED.  NO EVIDENCE OF PIN OR SOCKET CONTACTS REMAINED REPLACED PSUD AT ROW 26DEF & CONNECTOR.  ALSO CHANGED AREA SERVICE BOX & THE PSUD AT 27DEF.
